# SDR ALGA201908090003

- Difficulty date: May 31, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: 9Y-TK
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 5,295 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stabilizer
- Part number: 3G5510A05432
- Part serial: PYL059
- Condition: Cracked
- Location: Tail Boom
- Part time: 5,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200HR INSP CRACKS WERE FOUND ON TAILPLANE ASSY. OEM REPAIR: RS139-5511-0365 REV A.
